# SDR SWAA2021082300599

- Difficulty date: July 30, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 45,290 hours, 26,421 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Bracket
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** DORSAL FIN 321A AFT LT ATTACH BRACKET HAS CORROSION IN THE BOLT HOLE ; / [01] REMOVED LIGHT CORROSION AT DORSAL FIN 321AAFT LT ATTACH BRACKET IAW B737 AMZM 51 21 31 350 801; [02] VERIFIED STEP #1:OK TO TREAT AND PRIME; [03] TREATED AND PRIMED AREA IAW B737 SRM 51 21 41 370 801 AND B737 SRM 51-21-72-370-801; [04] VERIFIED STEP #3; [05] VERIFIED; [06] VERIFIED
